have had mild crampy pain generalized just below sternum and sometimes radiates to middle of back. started off feb.2009 as moderate burning centralized which was worse with empty stomach. diagnosed march 4 with possible gastric ulcer and placed on nexium. nexium seemed to make worse so switched to zantac. no burning with zantac or nexium but stomach hurt ..a steady mild achy pain. saw GI md mid march had upper endoscopy and gallbladder ultrasound both were within normal limits. md prescribed carafate and i have been taking that 2x day for about ten days. i can't tell it is helping. feel great first thing in am and i have no pain during the night . upon eating the scenario starts all over ..mild achy steady pain after eating. sometimes my stomach will feel slightly tight and hot, but not really burning like before. it also seems like the acid reducing medicine makes my stomach hurt worse. could that be possible??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.